CureZone   Log On   Join
Re: Cortef, thumbs up or thumbs down?
 
  Views: 24,082
Published: 15 years ago
 
This is a reply to # 778,829

Re: Cortef, thumbs up or thumbs down?


To tell you the truth I felt generally better on it despite the side effects. When I realized I had to stop it I cried. I was started at 5 mg 4X per day of cortisol or hydracortasone. It was explained to me that when you take cortisol, your body makes less, your gland shrinks and you become dependant. Each time you lower your dose, you are creating a state of adrenal insufficiency. The body has to try and make more than it's used to making. I would say that if you have severe provable adrenal insufficiency it would be something to consider. For someone who's borderline or low normal, I would think twice. I would also talk to my doctor about supplementing every other day so that the adrenals don't shrink.

Blessings
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.000 sec, (1)